Keyword Search:

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | I | K | L | M | N | O | S | T | W | Z
Number of items: 28.

A

A. Djauhari, Maman (2009) Conjecture on Minimum Covariance Determinant (MCD) Location and Scatter. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 15-17. ISSN 1985-2436

Amini, Seyed Massoud (2009) Quantum Algorithms. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 6-14. ISSN 1985-2436

Abdul Kadir, Dr. Mohammad Alinor (2009) Sejarah Bahasa Melayu Sebagai Bahasa Matematik. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 37-39. ISSN 1985-2436

Abu Bakar, Mohd Rizam, Mohammed, Salisu Garba, Ibrahim, Noor Akma and Monsi, Mansor (2008) Deterministic Models in Dengue Transmission Dynamics. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 21-33. ISSN 1985-2436

Alassar, Rajai S. (2008) Random Trochoidal Images. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 1-5. ISSN 1985-2436

Ahmad Tarmizi, Rohani (2008) Why Teach Mathematical Problem Solving. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 62-67. ISSN 1985-2436

Adam, Mohd Bakri (2008) Survival Study of Extreme Record. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 32-35. ISSN 1985-2436

I

Ibrahim, Noor Akma and Ng, Poh Bee (2009) Maximum Likelihood Performance of Mean Time to Failure for Right-Censored Data. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 18-20. ISSN 1985-2436

Ibragimov, Gafurjan I. (2008) On Optimality of Pursuit Time. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 48-51. ISSN 1985-2436

K

Kamel Ariffin, Muhammad Rezal (2008) Chaos Based Cryptography An Alternative to Algebraic Cryptography. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 41-47. ISSN 1985-2436

Krishnarajah, Isthrinayagy, Gibson, Gavin and Glenn, Marion (2008) Moment-closure Approximations to Levins Metapopulation Model. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 15-20. ISSN 1985-2436

Kilicman, Adem (2008) Note on the Products of Distributions. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 1-5. ISSN 1985-2436

L

Letchumanan, Malathi (2009) Problem Based Learning in Mathematics. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 21-25. ISSN 1985-2436

Lee, Lai Soon (2008) A Genetic Algorithm for Two-Dimensional Bin Packing Problem. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 34-39. ISSN 1985-2436

M

Mohd Ayub, Ahmad Fauzi, Wong, Su Luan and Ahmad Tarmizi, Rohani (2009) Analisis Kesukaran Pembelajaran Dalam Matematik Kalkulus. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 26-31. ISSN 1985-2436

Musa, Luqman Hakim and Adam, Mohd Bakri (2009) Performance of Three Popular Statistical Softwares in Generating Random Numbers. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 40-43. ISSN 1985-2436

Midi, Habshah and Foo, Lee Kien (2008) Bootstrap Confidence Interval for Robust Cpk Index. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 26-31. ISSN 1985-2436

Mohd Dom, Adi Setia (2008) Rencana Penyelidikan Sains Matematik Huluan: Huraian dan Contoh Ringkas. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 52-61. ISSN 1985-2436

Md. Said, Mohamad Rushdan and Muslim, Norliana (2008) Some Analogue of Cramer-Shoup. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 15-18. ISSN 1985-2436

N

Nik Long, Nik Mohd Asri and Eshkuvatov, Zainiddin K. (2008) Singular Integral Equation for Curved Cracks. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 40-42. ISSN 1985-2436

O

Oldknow, Adrian and Tetlow, Linda (2009) Innovative Approaches Using ICT to Support Teaching and Learning Advanced Mathematics. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 1-5. ISSN 1985-2436

Othman, Mohamed, Abdullah, Monir and Johari, Rozita (2008) Parallel Optical Window Algorithm Applied to Optical Multistage Interconnection Network. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 36-39. ISSN 1985-2436

S

Saad, Mohd Noor (2009) Solid Conductor in a Magnetic Field That Moves at a Uniform Velocity along a Channel. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 32-36. ISSN 1985-2436

Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2008) An Estimation of p-adic Sizes of Common Zeros of Partial Derivative Polynomials Associated with a Seventh Degree Form with Complete Dominant Terms. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 19-25. ISSN 1985-2436 (Submitted)

T

Toh, Sing Poh and Zainuddin, Hishamuddin (2008) Kochen-Specker Theorem for a Single Qubit. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 11-14. ISSN 1985-2436

Tay, Chin Hong and Mohamad Zain, Shaharir (2008) Pemilihan Terbaik Portfolio di Pasaran Saham Malaysia Menerusi Model Markowitz. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 6-14. ISSN 1985-2436

W

Wan Ali, Wan Zah, Nawawi, Mokhtar, Ahmad Tarmizi, Rohani and Konting, Mohd Majid (2008) Makmal Pembelajaran dan Penyelidikan Matematik: Konsep dan Reka Bentuk. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 43-54. ISSN 1985-2436 (Submitted)

Z

Zainuddin, Hishamuddin and Akhmedov, Anvarjon (2008) The Uniform Convergence of Spectral Expansions of the Laplace Operator on Closed Domain. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 6-10. ISSN 1985-2436

This list was generated on Wed Mar 4 08:22:31 2015 MYT.